MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CORTICAL FIX X-TAB 6X40MM TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH CORTICAL FIX X-TAB 6X40MM TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 186760140
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021 the patient underwent for a posterior spinal fusion treating the twelfth thoracic centrum fracture.During the surgery, it was noticed that after the screw finally fixated, the screw had cut out inward.Also, it was found that the screw at l1 left had backed out.The surgery was completed successfully less than 30-minutes delay.The patient outcome was unknown.This complaint involves two (2) devices.This report is for (1) cortical fix x-tab 6x40mm ti.This is report 2 of 2 (b)(4).
 
Additional Manufacturer Narrative
(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: investigation summary: the product was returned to us cq for evaluation.The us cq team conducted visual inspection of the returned device.No photos or x-rays were provided during the complaint intake.Visual analysis of the returned sample revealed that no damage or anomalies were observed on the cortical fix x-tab 6x40mm ti screw implant.Dimensional analysis was not performed as no visual damages were observed on the device.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications the event described could not be confirmed as the screw implant was returned without detectable damage.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities document/specification review: the relevant drawing reflecting the current and manufactured revision was reviewed.Device history lot: a review of the receiving inspection (ri) for cortical fix x-tab 6x40mm ti was conducted identifying that lot number tbtht was released in a single batch.Batch1: lot qty of (b)(4) were released on dec 11, 2017 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device history review: the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORTICAL FIX X-TAB 6X40MM TI
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11340359
Report Number1526439-2021-00310
Device Sequence Number4532100
Product Code NKB
UDI-Device Identifier10705034465456
UDI-Public10705034465456
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186760140
Device Catalogue Number186760140
Device Lot NumberTBTHT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2021
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer03/23/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date03/27/2021
Patient Sequence Number1